# SDR 2022FA0000769

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: General aviation
- Make and model: Airbus A330*
- Engine: Rroyce TRENT700072
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bevel Gear
- Condition: Worn
- Location: Gearbox
- Component: Gearbox
- Component part number: 50250010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MINOR EGB REPAIR, PREMATURE BEVEL GEARS WEAR IS IDENTIFIED (EXCESSIVE WEAR), AND GEARS REMOVED. THIS IS OUTSIDE ICA REQUIREMENTS AND STANDARD PRACTICES. WHEN INVESTIGATING ON PREVIOUS REPAIRED EGBS, 6 EGBS WHERE AFFECTED BY SIMILAR WEAR.
